| Model Number |
3280 |
| Medical Device Problem Codes |
Gas/Air Leak (2946); Intermittent Loss of Power (4016)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was cancelled.A rotalink advancer was selected for use.Prior to procedure, physician informed that advancer was leaking.When speed was tested console showed stall and procedure was cancelled.No patient complications were reported.
Additional Manufacturer Narrative
B3 date of event: date of event was approximated to (b)(6) 2024 as no event date was reported.E1 - initial reporter address 1: (b)(6).